Über Typen des Stabilitätsverhaltens.

Wolfgang Hahn

Monatshefte für Mathematik (1967)

  • Volume: 71, page 7-13
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hahn, Wolfgang. "Über Typen des Stabilitätsverhaltens.." Monatshefte für Mathematik 71 (1967): 7-13. <http://eudml.org/doc/177361>.

author = {Hahn, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {ordinary differential equations},
pages = {7-13},
title = {Über Typen des Stabilitätsverhaltens.},
url = {http://eudml.org/doc/177361},
volume = {71},
year = {1967},

AU - Hahn, Wolfgang
TI - Über Typen des Stabilitätsverhaltens.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 7
EP - 13
KW - ordinary differential equations
UR - http://eudml.org/doc/177361
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.